# SDR DALA1116279877

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD PASSENGER DOOR EXTERNAL SKIN IS GOUGED AND DENTED AT HOLD OPEN LATCH AFT SIDE.  BLENDED OUT DAMAGE, IAW SRM-52-12-0, FIG1, ITEM 12, MATERIAL LOSS MEASURED FOUND TO BE OUT OF LIMITS IAW DC9-52-01, FIG 1 FABBED REPAIR DOUBLER, IAW  DC9-SRM-52-05, FIG20.  ALODINED REPAIR DOUBLER & BLENDED AREA IAW DC9-SRM-51-30-2, DC9-SRM-51-30-5.
